Quick Search:

is currently disabled due to reindexing of the ZORA database. Please use Advanced Search.
uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Elliptic and parabolic problems. Edited by: Bandle, C; Bemelmans, J; Chipot, M; Paulin, J; Shafrir, I. Harlow, 1995. ISBN 0-582-23961-3.

Full text not available from this repository.

Abstract

This Research Note presents some recent advances in various important domains of partial differential equations and applied mathematics including equations and systems of elliptic and parabolic type and various applications in physics,mechanics and engineering.These topics are now part of various...

Other titles:Papers from the Second European Conference held in Pont-à-Mousson, June 1994
Item Type:Edited Scientific Work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Date:1995
Deposited On:02 Feb 2010 16:57
Last Modified:04 Apr 2012 12:56
Publisher:Longman Scientific & Technical
Series Name:Pitman Research Notes in Mathematics Series
Volume:325
Number of Pages:263
ISSN:0269-3674
ISBN:0-582-23961-3
Official URL:http://www.crcpress.com/product/isbn/9780582239616
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1416568

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page